# SDR CALA2025101610175

- Difficulty date: October 14, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N77578
- Make and model: Boeing 737-9
- Aircraft serial: 67613
- Aircraft time: 6,880 hours, 2,213 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Web
- Part number: 141A8512108
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E DOOR CUTOUT WEB HAS BARE METAL & WEAR SPOTS ABOVE AFT & RIGHT LOCK PIN RECEPTICLES. SEE PICSREMOVED DAMAGE AND EVALUATED AREA, FOUND TO BE OUT OF LIMIT. MAXIMUN DEPTH ALLOWED IS 10% WHICH IS 0.004. MATERIAL REMOVED 0.007". OUT OF LIMITS REF SRM 53-10-15-1A-3. MATERIAL ID FOR FABRICATION OF WEB AS PER BOEING DRAWING 141A8512-108 SHEET 4 7075 T6 .040 PO# 1437908330 VERIFIED MATERIAL ID FOR FABRICATION OF WEB AS PER BOEING DRAWING 141A8512-108 SHEET 4 7075 T6 .040 PO# 1437908330 UPDATE FOR VERIFICATION OF MATERIALS BY TPAQC BORRERO U041440 REMOVED DEFECTIVE WEB IAW SRM 51-40-02. PER SRM 51-10-01-0G-0 STEPS 10.B, REQUIRES HFEC OF THE EXISTING FASTENER HOLES. REFER TO 737 NDT PART 6, 51-00-00 FOR THE INSPECTION OF THE OPEN HOLES. ACCOMPLISHED HFEC ROTARY SCAN OF ALL EXISTING HOLES IN REMOVED WEB REF NDT MAN PART 6 51-00-00 PROCEDURE 16. NO CRACKS FOUND, OK TO PROCEED WITH REPAIR. TPAQC BORRERO U041440 FABRICATED NEW WEB AS PER  BOEING DRAWING 141A8512-108 AND GMM 07-35-05 OK TO ALODINE AND PRIME. INSPECTED FABRICATED WEB. OK TO ALODINE AND PRIME. TPAQC BORRERO UPDATE ONLY RII PSE STRUCTURE.SDR/SFR REQUIRED. ALODINED AND PRINED AS PER BOEING DRAWING 141A8512-108 FINISH SEQUENCE 1A D 2 PAGE 2. OK TO INSTALL FABRICATED WEB ASSY. PER  BOEING DRAWING 141A8512-108 AND GMM 07-35-05. VERIFIED OK TO INSTALL FABRICATED WEB ASSY. PER BOEING DRAWING 141A8512-108 VERIFIED NEW WEB INSTALLED AS PER REF SRM 51-40-02 AND AS PER BOEING DRAWING 141A8512-108. ELECTRONIC ACCESS DOOR CLOSES GOOD.
